# SDR ABXA050358

- Difficulty date: October 30, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND UNDER THREE FASTENERS ON PRESSURE WEB IN RT WHEEL WELL, STA. 857, RT BUTT LINE 27.  CORROSION FOUND TO BE OUT OF LIMITS ON PRESSURE WEB IN RT WHEEL WELL, STA. 857, RT BUTT LINE 27 IAW SRM 51-1-8 AND 53-2-0. FABRICATED AND INSTALLED REPAIR IAW REA D853-52533.
